On the Morse-Kuiper Theorem.

Alexander Ostrowski

Aequationes mathematicae (1968)

  • Volume: 1, page 66-76
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Ostrowski, Alexander. "On the Morse-Kuiper Theorem.." Aequationes mathematicae 1 (1968): 66-76. <http://eudml.org/doc/135940>.

author = {Ostrowski, Alexander},
journal = {Aequationes mathematicae},
keywords = {differentiation and integration, measure theory},
pages = {66-76},
title = {On the Morse-Kuiper Theorem.},
url = {http://eudml.org/doc/135940},
volume = {1},
year = {1968},

AU - Ostrowski, Alexander
TI - On the Morse-Kuiper Theorem.
JO - Aequationes mathematicae
PY - 1968
VL - 1
SP - 66
EP - 76
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/135940
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.